Show simple item record

dc.contributor.authorBo, Wei-Jian ( )
dc.contributor.authorLin, Guo ( )
dc.contributor.authorXiong, Ben ( )
dc.date.accessioned2022-03-09T19:08:50Z
dc.date.available2022-03-09T19:08:50Z
dc.date.issued2018-10-15
dc.identifier.citationBo, W. J., Lin, G., & Xiong, B. (2018). Minimal wave speed on a diffusive SIR model with nonlocal delays. Electronic Journal of Differential Equations, 2018(171), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15467
dc.description.abstractThis article concerns the minimal wave speed of a diffusive SIR model with nonlocal delays, in which the dynamics of disease has no positive outbreak threshold. By constructing a pair of super and sub-solutions, we establish the existence of traveling wave solutions with the minimal wave speed.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectMinimal wave speeden_US
dc.subjectNonmonotone systemen_US
dc.subjectSuper and sub-solutionsen_US
dc.titleMinimal wave speed on a diffusive SIR model with nonlocal delaysen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record